MathSciNet Relay Station
MathSciNet bibliographic data
MR2659151 34B40
Băleanu, Dumitru; Mustafa, Octavian G.; Agarwal, Ravi P. An existence result for a superlinear fractional differential equation. Appl. Math. Lett. 23 (2010), no. 9, 1129–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement